# SDR P5CA9701822

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Canoe
- Condition: Hole
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN NR 2 CANOE FWD RT SIDE.  SANDED DOWN AREA, FILLED HOLE WITH AERODYNAMIC FILLER, SANDED DOWN AND APPLIED FIBERGLASS OVERLAY AS PER SRM 51-40-07.
